# SDR SIMA200114312

- Difficulty date: May 21, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N701MH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145162
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: AL2024T3
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION, MAINTENANCE FOUND THE AFT GALLEY DIGITAL TO BE CORRODED.  MAINTENANCE REPAIRED AFT GALLEY DIGITAL IAW EMB GST 1630/01.  (M)
